American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] George S. Shapiro. Balayage by Fourier transforms with sparse frequencies in compact abelian torsion groups . Proc. Amer. Math. Soc. 71 (1978) 253-256. MR 0493174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Alan Maclean. Products of singular continuous measures . Proc. Amer. Math. Soc. 68 (1978) 85-89. MR 0493171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Paul Embrechts. On a theorem of E. Lukacs . Proc. Amer. Math. Soc. 68 (1978) 292-294. MR 0470617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Louis Pigno. Parts of measures and integer-valued transforms. Bull. Amer. Math. Soc. 83 (1977) 279-280. MR 0422995.
Abstract, references, and article information   
View Article: PDF

[35] Colin C. Graham. Functional calculus and positive-definite functions . Trans. Amer. Math. Soc. 231 (1977) 215-231. MR 0487285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] George S. Shapiro. Balayage in Fourier transforms: general results, perturbation, and balayage with sparse frequencies . Trans. Amer. Math. Soc. 225 (1977) 183-198. MR 0425510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] George S. Shapiro. Linear projections which implement balayage in Fourier transforms . Proc. Amer. Math. Soc. 61 (1976) 295-299. MR 0427957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Louis Pigno and Sadahiro Saeki. Interpolation by transforms of discrete measures . Proc. Amer. Math. Soc. 52 (1975) 156-158. MR 0377417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Louis Pigno. Erratum to: ``Restrictions of $L\sp{p}$ transforms'' (Proc. Amer. Math. Soc. {\bf 29} (1971), 511--515) . Proc. Amer. Math. Soc. 48 (1975) 515. MR 0370063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] S. W. Drury. The Fatou-Zygmund property for Sidon sets. Bull. Amer. Math. Soc. 80 (1974) 535-538. MR 0336239.
Abstract, references, and article information   
View Article: PDF

[41] Colin C. Graham. A Riesz product proof of the Wiener-Pitt theorem . Proc. Amer. Math. Soc. 44 (1974) 312-314. MR 0340972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Louis Pigno and Sadahiro Saeki. Measures whose transforms vanish at infinity. Bull. Amer. Math. Soc. 79 (1973) 800-801. MR 0316974.
Abstract, references, and article information   
View Article: PDF

[43] Colin C. Graham. The Fourier transform is onto only when the group is finite . Proc. Amer. Math. Soc. 38 (1973) 365-366. MR 0313716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Benjamin B. Wells. Restrictions of Fourier transforms of continuous measures . Proc. Amer. Math. Soc. 38 (1973) 92-94. MR 0315364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ron C. Blei. On trigonometric series associated with separable, translation invariant subspaces of $L\sp{\infty }(G)$ . Trans. Amer. Math. Soc. 173 (1972) 491-499. MR 0313715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gregory F. Bachelis and Louis Pigno. A characterization of compact multipliers . Trans. Amer. Math. Soc. 165 (1972) 319-322. MR 0300012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles F. Dunkl and Donald E. Ramirez. $C^*$-algebras generated by measures. Bull. Amer. Math. Soc. 77 (1971) 411-412. MR 0273418.
Abstract, references, and article information   
View Article: PDF

[48] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF

[49] Stephen H. Friedberg. The Fourier transform is onto only when the group is finite . Proc. Amer. Math. Soc. 27 (1971) 421-422. MR 0412736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia